Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 18, NWS San Angelo, TX

April 26, 2015Kimble County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 26, 2015, 10:22 PM CDT for Kimble County, Menard County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2015, 10:22 PM CDT (03:22 UTC)
Expired
Apr 26, 2015, 11:00 PM CDT
In force
38 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Kimble County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 114 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 7:59 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
3554 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WFUS54 KSJT 270322
TORSJT
TXC267-327-270400-
/O.NEW.KSJT.TO.W.0018.150427T0322Z-150427T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1022 PM CDT SUN APR 26 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 1021 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTH OF JUNCTION...AND MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  YATES AROUND 1040 PM CDT.
  LONDON AROUND 1045 PM CDT.
  SALINE AROUND 1050 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 448 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3080 9949 3055 9949 3048 9982 3070 9981
TIME...MOT...LOC 0323Z 246DEG 26KT 3061 9976

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
3 follow-up statements
121 
WWUS54 KSJT 270334
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CDT SUN APR 26 2015

TXC267-327-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-MENARD TX-
1034 PM CDT SUN APR 26 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MENARD AND
NORTH CENTRAL KIMBLE COUNTIES UNTIL 1100 PM CDT...

AT 1033 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  LONDON AROUND 1050 PM CDT.
  SALINE AROUND 1100 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3080 9949 3055 9949 3051 9969 3065 9971
TIME...MOT...LOC 0335Z 239DEG 17KT 3061 9962

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
777 
WWUS54 KSJT 270340
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1040 PM CDT SUN APR 26 2015

TXC327-270350-
/O.CAN.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
MENARD TX-
1040 PM CDT SUN APR 26 2015

...THE TORNADO WARNING FOR SOUTHEASTERN MENARD COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3071 9949 3058 9949 3054 9958 3058 9963
      3064 9963 3071 9957
TIME...MOT...LOC 0340Z 239DEG 17KT 3062 9960

$$

TXC267-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-
1040 PM CDT SUN APR 26 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIMBLE
COUNTY UNTIL 1100 PM CDT...

AT 1037 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  LONDON AROUND 1050 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3071 9949 3058 9949 3054 9958 3058 9963
      3064 9963 3071 9957
TIME...MOT...LOC 0340Z 239DEG 17KT 3062 9960

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
449 
WWUS54 KSJT 270349
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 PM CDT SUN APR 26 2015

TXC267-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-
1049 PM CDT SUN APR 26 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBLE COUNTY
UNTIL 1100 PM CDT...

AT 1047 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
KIMBLE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3071 9949 3059 9949 3060 9955 3062 9957
      3071 9953
TIME...MOT...LOC 0349Z 213DEG 14KT 3063 9954

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 8:14 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 26, 8:14 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
814 PM CDT Sun Apr 26 2015

.UPDATE...
The forecast has been updated for newly issued Severe Thunderstorm
Watch #123, which covers our counties roughly along and south of
an Eldorado to Coleman to Brownwood line. Tise Watch is in effect
until 2 AM CDT. Pacific front is advancing east across some of
our western and southwestern counties. This front will continue
moving east into a more unstable environment, intersecting with
other surface boundaries. With quite favorable vertical shear, the
setup favors additional thunderstorm development.

19

&&

.PREV DISCUSSION... /ISSUED 458 PM CDT Sun Apr 26 2015/

UPDATE...
The current Tornado Watch # 119 has been extended south to include
Mcculloch and San Saba Counties. This Tornado Watch is in effect
until 8 PM. Another Tornado Watch has just been issued by the
Storm Prediction Center, for the area just east of our Big Country
and Heartland Counties.

PREV DISCUSSION... /ISSUED 133 PM CDT Sun Apr 26 2015/

SHORT TERM...
(Tonight and Tomorrow)

.There is the possibility of severe thunderstorms this afternoon
   and evening...

An upper low has closed over New Mexico early this afternoon and
will move east over the Panhandle through tonight. At the surface,
rich low level moisture has returned to most of West Central
Texas with a dryline moving slowly into the western tier of
counties.

Expect severe storms for the remainder of the afternoon and
evening as the dryline advances to the east. The best chance for
severe weather continues to be east of a Sweetwater to San Angelo
to Sonora line. The main hazards will be a few tornadoes, large
hail(larger than goofball size) and damaging winds.

Expecting a dry slot enveloping our southwestern CWA tomorrow with
a chance of thunderstorms continuing over the remainder of the
CWA.

Lows tonight will be in the mid 50s. Highs tomorrow will be in the
low to mid 70s over the northern half of the area and upper 70s
to low 80s over the southern half of the area as a frontal
boundary sags south through the area.

15

LONG TERM...
(Monday night through Sunday)

The upper-level cyclone will be moving slowly east across the
southern Plains Monday night through Tuesday. Cold temps aloft
associated with this feature will support a continued chance of
showers and thunderstorms, despite relatively weak synoptic scale
forcing for ascent over the region. Any precipitation that
develops Monday night or Tuesday should remain light, with total
precipitation amounts of less than 1/10".

Widespread cloud cover and low-level cold advection on Tuesday
will keep afternoon temperatures in the 60s areawide. With skies
clearing and winds diminishing Tuesday night, overnight lows will
be on the cool side. Wednesday morning low temperatures will be in
the 40s across most of the area, although a few low-lying areas
and river valleys could briefly touch the upper 30s. Deep-layer
northerly flow is progged to develop on the backside of the
departing shortwave trough, maintaining well below normal
temperatures through Wednesday.

Benign weather conditions are expected for the latter half of the
work-week as mid-level ridging builds over the southwest CONUS,
spreading into the Plains by Thursday. This will result in dry
weather and a warming trend. Expect afternoon temperatures in the
lower 80s by Friday. Quiet weather will continue on Saturday, with
the next chance for showers and thunderstorms on Sunday as the
ridge breaks down in advance of an approaching shortwave trough.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 56  74  49  63  45 /  40  30  40  20   5
San Angelo 	 54  80  50  65  44 /  20  10  30  20   5
Junction 	 53  82  55  67  43 /  50  10  10  20   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 26, 1:28 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 PM CDT SUN APR 26 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271830-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
128 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF WEST CENTRAL
TEXAS THIS AFTERNOON AND TONIGHT. SOME STORMS WILL BECOME
SEVERE...ALONG AND EAST OF A SWEETWATER TO SAN ANGELO TO SONORA
LINE. THE STORMS WILL BE MOST NUMEROUS AND MOST INTENSE ACROSS
THE EASTERN PORTIONS OF THE AREA DURING THIS AFTERNOON AND
EVENING...INCLUDING THE EASTERN BIG COUNTRY AND HEARTLAND. THE
STORMS WILL HAVE THE POTENTIAL OF PRODUCING A FEW
TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING WINDS.
DANGEROUS LIGHTNING WILL BE A THREAT FOR ANY STORM AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY. THE PROBABILITY
OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

15

In the hours before

Special weather statement, Apr 26, 9:02 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
902 PM CDT SUN APR 26 2015

TXZ128-139-140-270230-
COLEMAN TX-CALLAHAN TX-BROWN TX-
902 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS TO 55 MPH AND NICKEL SIZE HAIL

AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BURKETT...OR ABOUT 14 MILES NORTHEAST OF COLEMAN...MOVING NORTHEAST
AT 35 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  BURKETT BY 905 PM CDT
  BYRDS BY 910 PM CDT
  CROSS CUT BY 915 PM CDT
  CROSS PLAINS BY 925 PM CDT

LAT...LON 3179 9903 3185 9942 3222 9917 3220 9911
      3208 9911 3208 9893 3206 9890 3203 9888
      3202 9888
TIME...MOT...LOC 0202Z 217DEG 28KT 3194 9921
Special weather statement, Apr 26, 9:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CDT SUN APR 26 2015

TXZ066-073-139-270300-
RUNNELS TX-COLEMAN TX-CONCHO TX-
918 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...COLEMAN AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS TO 50 MPH AND NICKEL SIZE HAIL

AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
PAINT ROCK...MOVING NORTHEAST AT 50 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 930 PM
  CDT
  IVIE RESERVOIR NEAR CONCHO PARK MARINA AND LEADAY BY 935 PM CDT
  TALPA AND VOSS BY 945 PM CDT
  VALERA AND FISK BY 950 PM CDT
  HORDS CREEK RESERVOIR BY 955 PM CDT
  COLEMAN BY 1000 PM CDT

LAT...LON 3146 9953 3148 9953 3150 9957 3149 9961
      3145 9961 3140 10011 3158 10007 3189 9950
      3183 9920 3149 9920
TIME...MOT...LOC 0218Z 236DEG 44KT 3153 9996
Special weather statement, Apr 26, 9:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CDT SUN APR 26 2015

TXZ154-168>170-270245-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
918 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR
KIMBLE...MCCULLOCH...MASON AND MENARD COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF CAMP SOL MAYER...OR ABOUT 22 MILES WEST OF MENARD...MOVING EAST AT
45 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1773...THE INTERSECTION OF
  US-83 AND HIGHWAY 29...MENARD AND US-83 NEAR THE KIMBLE-MENARD
  COUNTY LINE BY 945 PM CDT

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 430 AND 457.

LAT...LON 3109 10011 3109 9938 3055 9938 3040 10011
TIME...MOT...LOC 0219Z 265DEG 41KT 3080 10010
Local storm report, Apr 26, 9:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             SONORA                  30.57N 100.64W
04/26/2015  E0.88 INCH       SUTTON             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500233

JD
Local storm report, Apr 26, 9:26 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
926 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             1 NNW SONORA            30.58N 100.65W
04/26/2015  E1.00 INCH       SUTTON             TX   PUBLIC

&&

EVENT NUMBER SJT1500234

JD
Local storm report, Apr 26, 9:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             1 WNW LIVE OAK          31.15N  99.95W
04/26/2015  E0.75 INCH       CONCHO             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500235

JD

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:12 PM CDTSpecial Weather StatementSJTSchleicher63 min
Apr 26, 8:22 PM CDTSpecial Weather StatementSJTTom Green23 min
Apr 26, 8:43 PM CDTSpecial Weather StatementSJTSutton32 min
Apr 26, 8:46 PM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton44 min
Apr 26, 8:51 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green54 min
Apr 26, 9:02 PM CDTSpecial Weather StatementSJTColeman28 min
Apr 26, 9:08 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman52 min
Apr 26, 9:18 PM CDTSpecial Weather StatementSJTRunnels42 min
Apr 26, 9:38 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Kimble, McCulloch, Menard, San Saba and 2 more52 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman49 min
Apr 26, 10:01 PM CDTAreal Flood AdvisorySJTBrown, Coleman89 min
Apr 26, 10:28 PM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard, San Saba, Sutton62 min
Apr 26, 10:53 PM CDTSpecial Weather StatementSJTCallahan37 min
Apr 26, 11:27 PM CDTSpecial Weather StatementSJTMason33 min
Apr 26, 11:35 PM CDTSpecial Weather StatementSJTSan Saba25 min
Apr 27, 6:11 PM CDTSevere Thunderstorm WarningSJTBrown49 min
Apr 27, 6:14 PM CDTSevere Thunderstorm WarningSJTBrown46 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.